# SDR COMA2008112450006

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 21,626 hours, 18,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 965D1007
- Part serial: 218
- Condition: Faulty
- Location: Te Flaps
- Part time: 30,655 hours, 27,674 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MSG, WHEN SELECTING FLAPS TO 8 DEG AT 200 KNOTS.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED FLAP SYSTEM PDU.
